# SDR SWAA2022120678709

- Difficulty date: December 6, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 68,652 hours, 40,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTSIDE EMERGENCY EXIT LIGHT LENS JUST AFT OF THE OVERWING EXIT DOOR LENS BROKEN. / [01] REMOVED AND REPLACED LENS ASSEMBLY PER 33-51-04 AMM AND S.I.P.
